# SDR CALA2022060801473

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 4,130 hours, 1,412 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Brake #4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 BRAKE CLIPS ARE DAMAGE FOUND BOTH INNER 2 BRAKE ROTOR CLIPS DAMAGE. R/R RO(#4) BRAKE ASSY. PER 32-41-41. OPS CK GOOD. NO LEAKS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1861582  SN OFF 1443 IPC REFERENCE # 32-41-41 BRAKE, MLG, CAR  OFF 60-3241-9-0001 4433 ON 60-3241-9-0001 7014
